MAUDE Adverse Event Report: HALYARD HEALTH CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET; DH CPK NG TUBES

HALYARD HEALTH CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET; DH CPK NG TUBES
Model Number 20-9551
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for 79342 was reviewed and the product was produced according to product specifications.All information reasonably known as of 18 dec 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported via the distributor that during use of the device, an abdominal x-ray was performed, which showed separation of the tube in the stomach.Approximately 10 cm of broken tubing was noted.Per additional information received on 5 dec 2017, the separated distal end was removed via endoscopy and no further issues were reported.No further information has been provided at this time.
 
Additional Manufacturer Narrative
The product involved in the report has been returned for evaluation.One used sample was received with no product packaging.The product did not contain a lot number identification.The tubing had "ballooned" and burst at 13.5cm from the distal tip.After soaking in the glutaraldehyde solution for decontamination, the clog remained and could not be flushed out.The sample emitted a strong odor and dried matter was visible inside the bolus opening on the end of the tubing.The root cause was due to inappropriate use.All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 16 jan 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7135354
Report Number3009124963-2017-00057
Device Sequence Number1472195
Product Code KNT
UDI-Device Identifier10815149023561
UDI-Public10815149023561
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number20-9551
Device Catalogue Number104581300
Device Lot Number79342
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2017
Initial Date Received by Manufacturer 11/29/2017
Supplement Date Received by Manufacturer12/26/2017
02/06/2018
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date01/19/2018
03/05/2018
Patient Sequence Number1